Léonard, Christian
Large deviations for long range interacting particle systems with jumps
Annales de l'I.H.P. Probabilités et statistiques, Tome 31 (1995) no. 2 , p. 289-323
Zbl 0839.60032 | MR 1324810
URL stable : http://www.numdam.org/item?id=AIHPB_1995__31_2_289_0


[BAB] G. Ben Arous and M. Brunaud, Méthode de Laplace. Étude variationnelle des fluctuations de diffusions de type « champ moyen », Stochastics and Stoch. Rep., Vol. 31, 1990, pp. 79-144. MR 1080535 | Zbl 0705.60046

[Bil] P. Billingsley, Convergence of probability measures, J. Wiley and Sons, New York, 1968. MR 233396 | Zbl 0172.21201

[Bru] M. Brunaud, Finite Kullback information diffusion laws with fixed marginals and associated large deviations functionals, Stoch. Proc. and Appl., Vol. 44, 1993, pp. 329-345. MR 1200413 | Zbl 0769.60072

[CaL] P. Cattiaux and C. Léonard, Minimization of the Kullback information of diffusion processes, Ann. Inst. Henri Poincaré, Vol. 30, 1994, pp. 83-132. Numdam | MR 1262893 | Zbl 0790.60032

[Com] F. Comets, Nucleation for a longe range magnetic model, Ann. Inst. Henri Poincaré, Vol. 23, No. 2, 1987, pp. 137-178. Numdam | MR 891708 | Zbl 0633.60110

[Daw] D.A. Dawson, Critical dynamics and fluctuations for a mean-field model of cooperative behavior, Journal of Statistical Physics, t. 31, No. 1, 1983, pp. 29-85. MR 711469

[DeS] J.D. Deuschel and D.W. Stroock, Large Deviations, Pure and Applied Mathematics, Vol. 137, 1987, Academic Press, Boston. MR 997938 | Zbl 0705.60029

[DaG] D.A. Dawson and J. Gärtner, Large deviations from the McKean-Vlasov limit for weakly interacting diffusions, Stochastics and Stoch. Rep., Vol. 20, 1987, pp. 247-308. MR 885876 | Zbl 0613.60021

[DZe] A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications, Jones and Bartlett Publishers, 1993. MR 1202429 | Zbl 0793.60030

[EiE] T. Eisele and R.S. Ellis, Symmetry breaking and random waves for magnetic sytems on a circle, Z. Wahrsch. verw. Geb., Vol. 63, 1978, p. 297. MR 705628 | Zbl 0494.60097

[Fen] S. Feng, Large deviations for empirical process of mean field interacting particle system with unbounded jumps, to appear in Ann. Probab. MR 1331217 | Zbl 0852.60029

[Fö1] H. Föllmer, An entropy approach to the time reversal of diffusion processes. Proc. 4th IFIP Workshop on Stochastic Differential Equations, 1985, M. MÉTIVIER and E. PARDOUX, Eds., Lecture Notes in Control and Information Sciences, Springer Verlag. MR 798318 | Zbl 0562.60083

[Fö2] H. Föllmer, Random Fields and Diffusion Processes. Cours à l'École d'été de Probabilités de Saint-Flour, 1988, Lecture Notes in Mathematics, Vol. 1362, Springer Verlag. MR 983373 | Zbl 0661.60063

[Gär] J. Gärtner, On the McKean-Vlasov limit for interacting diffusions, Math. Nach., Vol. 137, 1988, pp. 197-248. MR 968996 | Zbl 0678.60100

[Jac] J. Jacod, Calcul stochastique et problèmes de martingales. Lecture Notes in Mathematics, Vol. 714, 1979, Springer-Verlag. MR 542115 | Zbl 0414.60053

[KRu] M.A. Krasnosel'Skii and Ya.B. Rutickii, Convex functions and Orlicz spaces, 1961, P. Noordhoff Ltd. MR 126722 | Zbl 0095.09103

[Lé1] C. Léonard, Une loi des grands nombres pour des systèmes de diffusion avec interaction et à coefficients non bornés, Ann. Inst. Henri Poincaré, Vol. 22, No. 2, 1986, pp. 237-262. Numdam | MR 850759 | Zbl 0597.60053

[Lé2] C. Léonard, Some epidemic systems are long range interacting particle systems, in Stochastic Processes in Epidemic Theory, 1990, Lecture Notes in Biomathematics, Vol. 86. Zbl 0718.92020

[Lé3] C. Léonard, Large deviations for particle systems associated with spatially homogeneous Boltzmann type equations, Prob. Th. Rel. Fields, Vol. 101, No. 1, 1995, pp. 1-44. MR 1314173 | Zbl 0839.60031

[McK] H.P. Mckean, Propagation of chaos for a class of nonlinear parabolic equations. Catholic University (Washington D. C.), Lecture Series in Differential Equations, 1967.

[Nev] J. Neveu, Martingales à temps discret, Masson, 1972. MR 402914

[Oel] K. Oelschläger, A martingale approach to the law of large numbers for weakly interacting stochastic processes, Ann. Probab., Vol. 12, No. 2, 1984, pp. 458-479. MR 735849 | Zbl 0544.60097

[Rac] S.T. Rachev, Probability metrics and the stability of stochastic models, J. Wiley, New York, 1991. MR 1105086 | Zbl 0744.60004

[ShT] T. Shiga and H. Tanaka, Central limit theorem for a system of Markovian particles with mean field interactions. Z. Wahrsch. verw. Geb., Vol. 69, 1985, pp. 439-459. MR 787607 | Zbl 0607.60095

[Sug] M. Sugiura, Large deviations for Markov process of jump type with mean field interactions, Preprint, 1990.

[Sz1] A.S. Sznitman, Nonlinear reflecting diffusion process, the propagation of chaos and fluctuations associated, J. Funct. Anal., Vol. 56, 1984, pp. 311-336. MR 743844 | Zbl 0547.60080

[Sz2] A.S. Sznitman, Equations de type Boltzmann, spatialement homogènes, Z. Wahrsch. verw. Geb., Vol. 66, 1984, pp. 559-592. MR 753814 | Zbl 0553.60069

[Sz3] A.S. Sznitman, Cours à l'école d'été de probabilités de Saint-Flour, 1989, Lecture Notes in Mathematics, Vol. 1464, 1991. Zbl 0732.60114

[Tan] H. Tanaka, Limit theorems for certain diffusion processes with interaction, Proc. Tanigushi Int. Symp. of Stoch. Anal., 1982. Zbl 0552.60051

[Var] S.R.S. Varadhan, Asymptotic Probabilities and Differential Equations, Comm. Pure Appl. Math., Vol. 1, 1966, pp. 261-286. MR 203230 | Zbl 0147.15503